RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 19, Issue 3  


Asymptotic formulas and limit distributions for combinatorial configurations generated by polynomials
V. N. Sachkov
3
On the transition of distributions of sums of random variables related to the generalised allocation scheme from one lattice to another
A. V. Kolchin, V. F. Kolchin
15
The limit distribution of the size of a giant component in an Internet-type random graph
Yu. L. Pavlov
22
On conditions for emergence of a giant tree in a random unlabelled forest
E. V. Khvorostyanskaya
35
Periodic properties of a simplest 2-linear shift register
O. A. Kozlitin
51
A general approach to studying the stability of a Pareto optimal solution of a vector integer linear programming problem
V. A. Emelichev, K. G. Kuz'min
79
An upper bound for the number of maximal independent sets in a graph
V. E. Alekseev
84
On constructing circuits for transforming the polynomial and normal bases of finite fields from one to the other
I. S. Sergeev
89
On the structure of the set of reversible cellular automata
I. V. Kucherenko
102
One automaton model in biology
Yu. G. Geras'kina
122
An algorithmic approach to non-self-financing hedging in a discrete-time incomplete market
N. Josephy, L. Kimball, V. R. Steblovskaya, A. V. Nagaev, M. Pasnievskii
140
From Editorial Board
160
From Editorial Board
160
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019